# SDR UIEA2014112300605

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,569 hours, 18,997 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 654T003521
- Part serial: NSN
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENG FUEL FILTER STATUS MSG.  ACCOMPLISHED FIM 73-11 FT 803, NO CONTAMINATION.  REPLACED FUEL FILTER IAW AMM 73-11-02 401.  COMPLIED WITH POWER PLANT TEST 71-00-00 501 TEST 2, NO LEAKS.
